On mean values of the zeta-function, II

J. Conrey; A. Ghosh

Acta Arithmetica (1989)

  • Volume: 52, Issue: 4, page 367-371
  • ISSN: 0065-1036

How to cite


Conrey, J., and Ghosh, A.. "On mean values of the zeta-function, II." Acta Arithmetica 52.4 (1989): 367-371. <http://eudml.org/doc/206209>.

author = {Conrey, J., Ghosh, A.},
journal = {Acta Arithmetica},
keywords = {mean values; Riemann zeta-function},
language = {eng},
number = {4},
pages = {367-371},
title = {On mean values of the zeta-function, II},
url = {http://eudml.org/doc/206209},
volume = {52},
year = {1989},

AU - Conrey, J.
AU - Ghosh, A.
TI - On mean values of the zeta-function, II
JO - Acta Arithmetica
PY - 1989
VL - 52
IS - 4
SP - 367
EP - 371
LA - eng
KW - mean values; Riemann zeta-function
UR - http://eudml.org/doc/206209
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.